# SDR TRAX200800349

- Difficulty date: February 27, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN MAIN AVIONICS BAY BETWEEN FS 295.00 AND 310.00 FRAMES (MARKED).  BLENDED CORROSION ON FS 295 FRAME IN LIMITS, .047 MATERIAL REMAINING IAW CRJ 700 SRM 53-21-06.  SUPPLEMENTAL SDR CLOSED 3/7/08.
